Colorado PROFILES, The Colorado Clinical and Translational Sciences Institute (CCTSI)
Keywords
Last Name
Institution

Contact Us
If you have any questions or feedback please contact us.

George Sam Wang

TitleAsst Professor
InstitutionUniversity of Colorado Denver - Anschutz Medical Campus
DepartmentSOM-PEDS
Address2TCH
Children's Hospital
13065 East 17th Avenue
Aurora CO 80045

 Bibliographic 
 selected publications
Publications listed below are automatically derived from MEDLINE/PubMed and other sources, which might result in incorrect or missing publications. Faculty can login to make corrections and additions.
List All   |   Timeline
  1. Wang GS, Le Lait MC, Heard K. Unintentional pediatric exposures to central alpha-2 agonists reported to the national poison data system. J Pediatr. 2014 Jan; 164(1):149-52.
    View in: PubMed
  2. Wang GS, Roosevelt G, Heard K. Pediatric marijuana exposures in a medical marijuana state. JAMA Pediatr. 2013 Jul; 167(7):630-3.
    View in: PubMed
  3. Wang GS, Deakyne S, Bajaj L, Yin S, Heard K, Roosevelt G. The limited utility of screening laboratory tests and electrocardiograms in the management of unintentional asymptomatic pediatric ingestions. J Emerg Med. 2013 Jul; 45(1):34-8.
    View in: PubMed
  4. Borgelt LM, Franson KL, Nussbaum AM, Wang GS. The pharmacologic and clinical effects of medical cannabis. Pharmacotherapy. 2013 Feb; 33(2):195-209.
    View in: PubMed
  5. Wang GS, Banerji S, Roussil TK, Heard KJ. Survival after amphotericin B overdose treated with plasmapheresis. Ann Pharmacother. 2013 Feb; 47(2):e9.
    View in: PubMed
  6. Wang GS, Yin S, Shear B, Heard K. Severe poisoning after accidental pediatric ingestion of glycol ethers. Pediatrics. 2012 Oct; 130(4):e1026-9.
    View in: PubMed
  7. Wang GS, Narang SK, Wells K, Chuang R. A case series of marijuana exposures in pediatric patients less than 5 years of age. Child Abuse Negl. 2011 Jul; 35(7):563-5.
    View in: PubMed
  8. Wang GS, Monte A, Bagdure D, Heard K. Hepatic failure despite early acetylcysteine following large acetaminophen-diphenhydramine overdose. Pediatrics. 2011 Apr; 127(4):e1077-80.
    View in: PubMed
  9. Wang GS, Erwin N, Zuk J, Henry DB, Dobyns EL. Retrospective review of emergency response activations during a 13-year period at a tertiary care children's hospital. J Hosp Med. 2011 Mar; 6(3):131-5.
    View in: PubMed
Wang's Networks
Click the "See All" links for more information and interactive visualizations!
Concepts
_
Co-Authors
_
Similar People
_
Same Department
Physical Neighbors
_